# SDR ASAA2024120754882

- Difficulty date: December 7, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 56,501 hours, 16,822 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 141A6554Y1
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE PAN INNER BORE DAMAGED (NICKED) GROUNDED - YES. REMOVED DAMAGE FROM AREA, MAX AMOUNT MATERIAL THAT CAN BE REMOVED IS .100",  REMOVED .112" THICKNESS AREA OUT OF LIMITS. REMOVED DAMAGED HANDLE PAN.  LOCATED, DRILLED AND INSTALLED (1EA) NEW HANDLE PAN.  TOUCHED UP PAINT ALL IAW B737-800 SRM 52-10-02-A2,  SRM 51-40-02, BAC DWG 141A6516 REV C,  CMM 52-41-05 AND AMM 51-21-99
